Academic Journals Database
Disseminating quality controlled scientific knowledge

Spectra of algebras of symmetric and subsymmetric analytic functions

ADD TO MY LIST
 
Author(s): Zagorodnyuk A.V. | Chernega I.V.

Journal: Carpathian Mathematical Publications
ISSN 2075-9827

Volume: 2;
Issue: 2;
Start page: 31;
Date: 2010;
Original page

ABSTRACT
Algebras of symmetric and subsymmetric analytic functions ofbounded type on spaces $L_1[0,infty)cap L_{infty}[0,infty)$ and$L_{infty}[0,1]$ and their spectra are investigated.
Affiliate Program      Why do you need a reservation system?